# SDR 2025FA0000147

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: General aviation
- Aircraft: N6867L
- Make and model: Cessna 421C
- Aircraft serial: 421C1087
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER FUELING AIRCRAFT WITH GAMI G100UL BOTH MAIN TANKS STARTED LEAKING FROM MOST INSPECTION PANELS.  ALSO A FUNCTIONAL CHECK OF THE FUEL SELECTOR VALVES INDICATES THAT THE RIGHT ENGINE SELECTOR VALVE IS STUCK IN POSITION.
